# SDR CA040915004

- Difficulty date: September 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 33,080 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupler
- Part number: 570717570729
- Condition: Worn
- Location: Hyd Pump
- Component: Hyd Pump
- Component part number: 570347
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW OF OVERSHOT RUNWAY DUE TO AN UNSPECIFIED PROBLEM. THE CREW ADVISED THATERS WAS NOT REQUIRED AND LANDED 20 MINUTES LATER WITHOUT INCIDENT. NO OPERATION AL IMPACT. ENTRY FROM MAINTENANCE OPS SUMMARY  DURING GEAR EXTENSION CREW REPORTED THEY HAD A YELLOW GEAR DOOR LIGHT AND PRESSURE DROPPED TO ZERO. CREW ELECTED TO CARRY OUT ALTERNATE GEAR EXTENSION AND NOTICED NR 2 EDP CAUTION LIGHT ILLUMINATED J/L NR 2 DEFECT 414058  LANDING GEAR WOULD NOT EXTEND NORMALLY AMBER DOOR LIGHTS AND A LOUD GRINDING NOISE. NO NR 2 STANDBY OR MAIN PRESS. COMPLETED EMERG. CHKLIST & ALT GEAR EXT.RECTIFICATION  REPLACED NR 2 ENGINE DRIVEN HYD PUMP DUETO SHAFT SPLINE WEAR. A/C GRD RAN, HYDRAULICS FUNCTIONED & LEAK CHECKED.
